# SDR 96ZZZX660

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Lines
- Part number: BACH30B
- Condition: Not Connected
- Location: E E Compartment
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOG REPORT:  F-GL1316 AT MIA - OMEGA'S ARE UNRELIABLE, NO TROUBLE CODES SHOW.  BOTH TRANSPONDERS ARE INOP, AUTOPILOT IS OVER-SENSITIVE.  CAPTAIN'S PRIMARY AND ALT ALTIMETERS ARE INOP.  FOUND PITOT-STATIC LINES DISCONNECTED AT THE ADC.  THE LINES WERE RE-CONNECTED.  ALL SYSTEMS CHECKED NORMAL.  GROUND CHECK OF AUTOPILOT SYSTEM WAS NORMAL.  SELF-TEST OF ADC WAS NORMAL.  LEAK CHECKED.  ALL OK.  NOTE:  RETURNED FROM FLIGHT.  A MAINTENANCE DELAY OF 2 HRS 30 MINUTES WAS INCURRED.
